<  Back to the Polytechnique Montréal portal

Minimum spouting velocity of conical spouted beds

H. T. Bi, A. Macchi, Jamal Chaouki and Robert Legros

Article (1997)

An external link is available for this item
Department: Department of Chemical Engineering
PolyPublie URL: https://publications.polymtl.ca/30652/
Journal Title: Canadian Journal of Chemical Engineering (vol. 75, no. 2)
Publisher: Wiley
DOI: 10.1002/cjce.5450750221
Official URL: https://doi.org/10.1002/cjce.5450750221
Date Deposited: 18 Apr 2023 15:23
Last Modified: 05 Apr 2024 11:20
Cite in APA 7: Bi, H. T., Macchi, A., Chaouki, J., & Legros, R. (1997). Minimum spouting velocity of conical spouted beds. Canadian Journal of Chemical Engineering, 75(2), 460-465. https://doi.org/10.1002/cjce.5450750221



Repository Staff Only

View Item View Item